# SDR CA971219043

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82950010149
- Condition: Leaking
- Location: Roll Spoiler
- Part time: 25,319 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ROLL SPOILER HYDRAULIC LINE FOUND LEAKING.  PART TC:  29,237.
